Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the side effects of sudafed?

Premium Questions

Dr. Naveen Kumar MD

Does sudafed cause rebound congestion if dosage guidelines are followed? I,have taken 180 mgs ...? Is sudafed addictive? ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr.     Bhanu Partap MD

. Is there a risk of having side effect from taking too many Sudafed, and is there something that can counter the side effects? ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Omer MD

I am a male, 42 years old and have accidentally taken 2 tablets of sudafed (60mg) for congestion when the dose said take one. I have not had any other drugs in the last 24 hours or so. Do I need to do ... View answer

Answered by : Dr. Omer ( Internal Medicine Specialist)
Dr. Naveen Kumar MD

I have been taking 12hr sudafed for 5 days due to a very cold that i caught. I am feeling much better but i think i am having like withdrawls from the Sudafed, I am restless, nausea , tired ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)

Public Forum Discussions

Dr.   Ashakiran S MD

at this time of year. I catch them right away and treat them by taking sudafed & guifennisen and breathing ... that my sinus are a part of the problem. But what I find odd, is that I never had the usual... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Suryakanta Baraha MD

What are the side effect of mirgi? ... View answer

Answered by : Dr. Suryakanta Baraha ( General & Family Physician)
Dr. Aashish Raghu MD

what is the side effect of hastmaithune ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Reji. D MD

what are the astroglide side effects ... View answer

Answered by : Dr. Reji. D ( OBGYN)
Dr.  Sourav Ganguly MD

what are the side effects of Lisinopril? ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Dr. Manisha Jain MD

there are no established medical side effects